# SDR DL757030292

- Difficulty date: March 24, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 57,193 hours, 30,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37506
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND GOUGED AND DENTED NEAR THE R4 DOOR CUTOUT BETWEEN FS 1686 & 1691 AND BETWEEN STRINGERS 15R & 17R.  THE DAMAGE WAS REMOVED WITH A CUTOUT AND REPAIRED WITH 2 EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 384536-14, REV A.
